# SDR DLM88092008

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 49,037 hours, 36,365 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGED METALLIZED COAT WAS FOUND ON THE RUDDER.  RUDDER WAS REPAIRED IAW SRM 51-70-1AD PARA 23.
